MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC (LITTLETON) O2; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC (LITTLETON) O2; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter not known at the time of reporting.The manufacturer representative went to the site to test the imaging system and confirmed the reported issue.They removed and reshaped the metal back into proper form and replaced the x-stage cover.A system checkout was performed and the system is working as intended.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding an imaging system.It was reported outside of a procedure that the x-stage cover was damaged.No patient was present at the time of the event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
O2
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
MDR Report Key8218601
Report Number3004785967-2019-00023
Device Sequence Number1657265
Product Code OWB
UDI-Device Identifier00643169980976
UDI-Public00643169980976
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K151000
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer01/04/2019
Initial Report FDA Received Date01/04/2019
Supplement Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1